Pseudotumor cerebri (Idiopathic intracranial hypertension): Increased pressure within the brain in the absence of a tumour
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
One short treatment with prednisolone for 3 days due to podagra seizure. Then a severe concussion 4 days after finishing the treatment. Then another concussion 1 month later. Developed the first signs of intracranial hypertension 1 month later.
How long does it normally take for symptoms of pseudotumor cerebrii to set in after discontinuing Flonase? I am experiencing symptoms and my neuro is going to order a lumbar puncture to check CSF pressure. However, I had discontinued Flonase around 6 weeks before symptoms appeared.
I'm 32yr old,I have a 12 yr old, recently adopted a 2 yr old in November, on July 14 my life changed, I woke up it was a Tuesday morning after a long weekend filled with water park and swimming jammed packed fun filled stuff before school started back, I thought I had a stroke, my ICP was in the 50,. August 3, I had a VP shunt placed due to ICP being in the 60s. I stayed one night in hospital I take 30mg ADDERAL XR, I just started it today, I've done fine until today, I feel pressure again almost as if I don't even have a shunt, and I'm "swimmy headed" I'm off if that makes sense. I've called my doctor I'm they take their precious time. I found this and thought I would try it & see would others would say. But I seriously wonder if Adderall causes the body to makes more spinal fluid causing more pressure on the brain. Any input I would appreciate. I'm not a expert at all. Just saying how I am feeling after starting my medicine back. Eeek. Like the surgery never happened. I feel worse actually. Is it safe to even take Adderall after having a shunt? I never even asked my doctor that I suppose I should have since my GP has me on it, and my neurosurgeon done my surgery. Thanks for any help.
More questions for: Idiopathic intracranial hypertension
I was diagnosed several years ago with pseudo tumor ceribri, fibromyalgia and several types of migraines along with a few other wonderful illnesses. I have been trying to get disability now for three years and have been denied three times, I finally have a hearing scheduled for June and only pray that I get my disability. I do not understand. I worked in the medical field for 15 years doing insurance billing and paperwork helping patients who were trying to get their disibility for far less illnesses/diagnosis than what I have and they got their disability benefits most of the time on their first or second try..... I don't understand? I mean I had a great job, I loved my job but had to resign due to the "fibro/pseudo fog".... I couldn't risk messing up paperwork.... Anyway just wanted to share a little something about me and maybe get some input on others out there that also have the same conditions as me...
I was prescribed medication (welbutrin) and it seems to have increased or made my IIH worse. I was prescribed it for weight loss (not depression) Is this normal? I have stopped use (I was on it once a day) and plan to call my doctor but the "whooshing" noise in my ears is significant today and it never ever has been like this even when I was diagnosed.
More reviews for: Idiopathic intracranial hypertension
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.